MathSciNet Relay Station
MathSciNet bibliographic data
MR2645905 47A16 (47D06 47D07)
Conejero, José A.; Mangino, Elisabetta M. Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators. Mediterr. J. Math. 7 (2010), no. 1, 101–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement